# SDR 07FDEA00354

- Difficulty date: February 6, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME AT STA 1148, LOWER CHORD HAS MISDRILLED HOLE JUST BELOW STR 23L REMOVED DAMAGE NDT.  NO DEFECTS NOTED, FABBED AND INSTALLED SHEAR TIE ANGLE REPAIR REF SRM 51-30-2 PG 1-12, SRM 51-40-3 PG 2 FIG 1, SRM 53-10-4 PG 46-49 AND BOEING DWG 65-16348.  CLASSIFIED AS MAJOR REPAIR.
